# SDR DL76G080625

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,735 hours, 4,214 cycles
- Engine: Ge CF680C2B6F
- Engine time: 36,883 hours, 9,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 36,883 hours, 9,447 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE A/C FLEW THROUGH A LARGE FLOCK OF BIRDS ON THE LEFT SIDE.  THE NR 1 ENG INGESTED MANY BIRDS.  THE CREW ADVISED THE VIBRATION KEPT CLIMBING ON THE NR 1 ENG AND THEY SHUT THE ENG DOWN ON ROLL OUT.  MTC IN PROGRESS.  REMOVED AND REPLACED COMPLETE SET OF BLADES ON NR 1 ENG, PE AMM 680596PERF.  TASK 71-00-00-735-267-H02 TEST 6 VIBE SURVEY ALL CHKS NML.  ALSO, PERF POWER ASSURANCE CHK ALL PARAMETERS NORMAL.
